# SDR RAIA960608

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: CA3108R12S3SF80
- Condition: Broke Wire
- Location: Rt Nacelle
- Part time: 10,916 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CMI - FLT 7449 - RIGHT ENGINE EGT INCREASED ON TAKEOFF ROLL.  TORQUE AT 60 PERCENT, EGT AT 650.  MX REPAIRED BROKEN WIRE AT RIGHT ENGINE T2 CANNON PLUG.  GROUND RUNS CHECK GOOD.  (M)
